# SDR FDEA201910312796

- Difficulty date: October 31, 2019
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 35,399 hours, 18,873 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 094B000001
- Part serial: FX0071
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PDIS  655     27-80  2283     30OCT19  FSD  OPEN  U  LOGPAGES:2284251  ON APPROACH FSD - NO KRUGER FLAP EXTENTION - RUN  ECAM -  QRH - NORMAL LANDING.  SHGN 31OCT19 12:53   FSD U  FOUND LEFT KRUGER FLAP WITH MOVEABLE VANE ABOVE  FLAP.  COMPLIED WITH EA. 6-2780-T0350526 A PT. 1  PER ASSOCIATED WORKCARD.  MEL  31OCT19 12:58   FSD U  RELEASED FOR SERVICE PER MEL : 27-88-02  CATEGORY : C EXPIRATION : 09NOV19  "MEL 27-88-02:     LH _____KRUGER________________  FLAP - INOP. AFFECTED SURFACE DEACTIVATED IN  RETRACTED POSITION. OBSERVE AFM PERFORMANCE  LIMITATIONS FOR INOPERATIVE KRUGER FLAPS."  C/7205906            FACT 03NOV19 21:24   MEM                                                                 COMPLETED INSTALL, RIGGING AND OPS CHECK OF L/H                                   KRUEGER FLAP, ACTUATOR AND MOVABLE VANE/ SPRING ROD                               REF A300 AMM'S 27-87-11-04, 27-87-12-04,                                          27-88-11-04.                                                                       RII:   29857
